Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 20, NWS Green Bay, WI

September 21, 2016Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 21, 2016, 10:53 AM CDT for Wood County, Wisconsin. It took effect at Sep 22, 2016, 3:00 PM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Sep 21, 2016, 10:53 AM CDT (15:53 UTC)
In effect from
Sep 22, 2016, 3:00 PM CDT
Expired
Sep 24, 2016, 7:36 PM CDT
In force
53 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

542 
WGUS43 KGRB 211553
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 AM CDT WED SEP 21 2016

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-220653-
/O.NEW.KGRB.FL.W.0020.160923T1450Z-160924T2100Z/
/BBCW3.1.ER.160923T1450Z.160923T1800Z.160924T0300Z.NO/
1053 AM CDT WED SEP 21 2016

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Babcock.
* At  5:15 AM Wednesday the stage was 2.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by late Friday morning and 
  continue to rise to near 13.0 feet by Friday early afternoon. The 
  river will fall below flood stage by Friday before midnight.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
8 follow-up statements
459 
WGUS43 KGRB 220205
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT WED SEP 21 2016

...Forecast flooding changed from Minor to Major Severity for the 
following rivers in Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-221705-
/O.EXT.KGRB.FL.W.0020.160922T1905Z-160924T2300Z/
/BBCW3.3.ER.160922T1905Z.160923T1200Z.160924T0500Z.NR/
905 PM CDT WED SEP 21 2016

...Forecast flooding increased from Minor to Major Severity...
The Flood Warning continues for 
  The Yellow River at Babcock.

* from Thursday afternoon to Saturday evening.
* At 7:30 PM Wednesday the stage was 3.4 feet. 
* Flood stage is 12.0 feet. 
* Major flooding is forecast. 
* Forecast...rise above flood stage by Thursday early afternoon and 
  continue to rise to near 18.2 feet by Friday morning. The river 
  will fall below flood stage by early Saturday morning.
* At 18.4 feet...Highway 80 is closed near Babcock. About a foot of 
  water is covering the Highway 80 bridge over the River and most of 
  the town of Babcock.  Up to 6 inches of water covers a portion of 
  the Ocean Spray company.

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
799 
WGUS83 KGRB 220738
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
238 AM CDT THU SEP 22 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-222238-
/O.EXT.KGRB.FL.W.0020.160922T1941Z-160924T2040Z/
/BBCW3.3.ER.160922T1941Z.160923T1200Z.160924T0240Z.NR/
238 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* from this afternoon to Saturday afternoon...Or until the warning is
  cancelled.
* At  1:30 AM Thursday the stage was 5.1 feet. 
* Flood stage is 12.0 feet. 
* Major flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 17.4 feet by tomorrow morning. The river will fall 
  below flood stage by tomorrow late evening.
* At 17.0 feet...Highway 80 is closed near the town of Babcock.  
  Widespread wooded land along the river is flooded.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
425 
WGUS83 KGRB 221542
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1042 AM CDT THU SEP 22 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-230642-
/O.EXT.KGRB.FL.W.0020.160922T2000Z-160924T2223Z/
/BBCW3.3.ER.160922T2000Z.160923T1200Z.160924T0423Z.NR/
1042 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* from this afternoon to Saturday afternoon...Or until the warning is
  cancelled.
* At  9:15 AM Thursday the stage was 9.5 feet and rising rapidly. 
* Flood stage is 12.0 feet. 
* Major flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 17.4 feet by tomorrow morning. The river 
  will fall below flood stage by tomorrow late evening.
* At 17.0 feet...Highway 80 is closed near the town of Babcock.  
  Widespread wooded land along the river is flooded.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
789 
WGUS83 KGRB 230230
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
930 PM CDT THU SEP 22 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 
  Yellow River at Pittsville affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-231730-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160922T1200Z.000000T0000Z.UU/
930 PM CDT THU SEP 22 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* Flood stage is 13.0 feet. 

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-231730-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160924T2038Z/
/BBCW3.3.ER.160922T1606Z.160923T1200Z.160924T0238Z.NR/
930 PM CDT THU SEP 22 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Saturday afternoon...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 15.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...the river will continue rising to near 17.1 feet Friday  
  morning. The river will fall below flood stage late Friday evening.
* At 17.0 feet...Highway 80 is closed near the town of Babcock.  
  Widespread wooded land along the river is flooded.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
515 
WGUS83 KGRB 231542
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1042 AM CDT FRI SEP 23 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Yellow River at Pittsville affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-240642-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160922T1200Z.000000T0000Z.UU/
1042 AM CDT FRI SEP 23 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At 7:00 AM Friday the stage was 13.1 feet. 
* Flood stage is 13.0 feet. 
* At 13.0 feet...Riverside Park is flooded and there is widespread 
  lowland flooding in the area.  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-240642-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160924T2137Z/
/BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T0337Z.NO/
1042 AM CDT FRI SEP 23 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Saturday afternoon...Or until the warning is cancelled.
* At 10:15 AM Friday the stage was 15.9 feet. 
* Flood stage is 12.0 feet. 
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage 
  tonight.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

AK
833 
WGUS83 KGRB 240654
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
154 AM CDT SAT SEP 24 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-242154-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160925T0423Z/
/BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1023Z.NO/
154 AM CDT SAT SEP 24 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until this evening...Or until the warning is cancelled.
* At 12:30 AM Saturday the stage was 14.1 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  early this morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
255 
WGUS83 KGRB 241456
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
956 AM CDT SAT SEP 24 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-250556-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160925T1200Z/
/BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1800Z.NO/
956 AM CDT SAT SEP 24 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Sunday morning...Or until the warning is cancelled.
* At  8:30 AM Saturday the stage was 12.7 feet. 
* Flood stage is 12.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
985 
WGUS83 KGRB 250036
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
736 PM CDT SAT SEP 24 2016

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock AFFECTING Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-250106-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-160925T1200Z/
/BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1825Z.NO/
736 PM CDT SAT SEP 24 2016

The Flood Warning is cancelled for
  The Yellow River at Babcock.
* At  6:30 PM Saturday the stage was 11.3 feet. 
* Flood stage is 12.0 feet. 
* Fell below flood stage at  1:25 PM this afternoon.
* Forecast...the river will continue to fall to 5.8 feet by Monday 
  morning.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 21, 6:35 AM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Sep 21, 6:35 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
635 AM CDT WED SEP 21 2016

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 342 AM CDT Wed Sep 21 2016

Many forecast concerns with this forecast package including
heavy rain the risk for severe storms.

Several rounds of showers and thunderstorms are expected during
the next 36 hours as a warm front slowly lifts north then stalls
across Wisconsin. This front will take advantage of deep moisture
as PWAT values climb to 1.5 to 2 inches across much of the
forecast area. Several shortwaves will track through the western
Great Lakes during this period, setting off several rounds of showers
and thunderstorms across the area through Thursday evening
bringing 2 to 3 inches of rain to the central and southern cwa,
with 4 inches or more possible across areas that see repeated
heavy rains. Given recent rainfall, deep moisture, and the
potential for several rounds of heavy rain will issue a flash
flood watch south of a line from Tomahawk, to Green Bay to
Kewaunee through Thursday evening as these areas stand the best
chance to see the most rainfall from this event.

Attention then turns to the severe weather potential during this
period. Despite little in the way of instability, current activity
tracking across the southern cwa has a history of producing some
wind damage. Given the time of day this activity should dissipate
as it heads east, however it has so far defied the odds so
anything is on the table at this point. Later today instability is
expected to rise to 1 to 2 J/g across the forecast area as another
round of showers and thunderstorms is expected to track through
the western Great Lakes. There is a marginal risk for these
additional storms to become severe during the afternoon and
overnight hours, with damaging winds and large hail being the main
threat.

By Thursday the severe threat should be more muted, as
instabilities are limited to a few hundred J/kg across the
forecast area. However long skinny cape profiles as well as
continued high PWAT values will bring a continued risk for heavy
rains to the forecast area.

.LONG TERM...Thursday Night Through Tuesday
Issued at 342 AM CDT Wed Sep 21 2016

Main concern for this period will be the frontal boundary that
should slowly push southward Thursday night through Friday
night, and then returns slowly north over the weekend. Late
this weekend into early next week, a slow moving cold front could
bring another round of heavy rain to the upper Midwest.

Showers and a few thunderstorms are likely Thursday night into
central and northeast Wisconsin with only slight chances of
showers across the north. The front will continue to sag slowly
southward late Thursday night and Friday. This should allow for
the north to dry out. Will have to keep small chances of showers
and perhaps a thunderstorm across the south due to the close
proximity of the front. The front will slowly lift north as a warm
front over the weekend, bringing chances of showers and storms.

Looking ahead to Sunday into early next week, the models are
showing a slow moving cold front that could take a day or two to
clear the region. Moist southerly flow should transport abundant
moisture should bring another round of rain, which could be heavy
at times.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 635 AM CDT Wed Sep 21 2016

A round of showers and thunderstorms continues to slowly move out
of east-central Wisconsin early this morning. Doppler radar and
model trends show a brief break in the action once this complex
tracks east, with additional activity expected later this
afternoon and into the overnight hours as a surface front becomes
stationary across Wisconsin. Cigs and vsbys are expected to lower
later tonight as deeper moisture arrives with additional activity
lasting into the overnight hours.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening FOR WIZ018>020-030-
031-035>040-045-048>050.
&&

SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Kurimski
Hazardous weather outlook, Sep 21, 3:31 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CDT WED SEP 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
331 AM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED AT TIMES TODAY AND TONIGHT AS A WARM
FRONT LIFTS NORTH TOWARD THE REGION. THERE IS A MARGINAL RISK FOR
THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A
LINE FROM TOMAHAWK, TO GREEN BAY, TO KEWAUNEE. RAINFALL AMOUNTS OF
1 TO 4 INCHES ARE ANTICIPATED ACROSS THE AREA, WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THURSDAY AND
THURSDAY NIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND
LOCALIZED FLOODING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM FRIDAY THROUGH
MONDAY, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCES OF WIND DAMAGE OR LARGE
HAIL TODAY AND TONIGHT, AS WELL AS ANY RAINFALL AMOUNTS IN EXCESS
OF AN INCH OVER THE REMAINDER OF THE WORK WEEK.

LMZ521-522-541>543-220845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
331 AM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
TODAY AND TONIGHT. THERE IS A MARGINAL RISK FOR THESE STORMS TO BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL.

ADDITIONAL CHANCES FOR STORMS EXIST FROM FRIDAY THROUGH MONDAY.
THE STORMS MAY CREATE HAZARDOUS CONDITIONS FOR BOATERS.

KURIMSKI/ECKBERG

In the hours before

Local storm report, Sep 21, 7:38 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 AM CDT WED SEP 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       5 ESE FREMONT           44.23N 88.76W
09/21/2016  M1.10 INCH       WINNEBAGO          WI   PUBLIC

            OVERNIGHT RAINFALL TOTAL.

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 12:37 AM CDTSpecial Weather StatementGRBWood53 min
Sep 21, 1:59 AM CDTSpecial Weather StatementGRBWaushara61 min
Sep 21, 2:33 AM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more87 min
Sep 21, 2:42 AM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago48 min
Sep 21, 3:02 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Langlade, Lincoln, Manitowoc and 9 more30 hr
Sep 21, 1:46 PM CDTSpecial Weather StatementGRBWood29 min
Sep 21, 2:30 PM CDTAreal Flood AdvisoryGRBPortage, Waushara, Wood6 hr
Sep 21, 2:37 PM CDTSpecial Weather StatementGRBPortage, Waushara, Wood23 min
Sep 21, 2:56 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara22 min
Sep 21, 3:30 PM CDTSpecial Weather StatementGRBBrown, Calumet, Outagamie, Waupaca, Winnebago90 min
Sep 21, 3:42 PM CDTSpecial Weather StatementGRBOneida48 min
Sep 21, 4:27 PM CDTSpecial Weather StatementGRBOneida48 min
Sep 21, 5:27 PM CDTSpecial Weather StatementGRBMarathon78 min
Sep 21, 6:01 PM CDTAreal Flood AdvisoryGRBWood119 min

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.